MAUDE Adverse Event Report: MEDLINE; CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF

MEDLINE; CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF
Catalog Number DYND11502
Medical Device Problem Codes Deflation Problem (1149); Unintended Deflation (4061)
Health Effect - Clinical Codes Genital Bleeding (4507); Tissue Irritation (4912)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the ballon was deflating with warning" and that the event occurred "3 times in one week," requiring "additional nursing visits to replace the foley catheter and this was repeated 3 times." the customer reported that the individual experienced "some irritation and bleeding from the catheter being changed or coming out on its own" and that the patient "was followed up by md but no new orders" and is currently "doing ok now, we have changed the type of catheter." it has been determined that though the event did not involve a death or serious injury, recurrence could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.
 
Event or Problem Description
It was reported that, "the balloon was deflating with warning" and that the event occurred "3 times in one week," requiring "additional nursing visits to replace the foley catheter and this was repeated 3 times.".

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093
MDR Report Key25554482
Report Number1417592-2026-02690
Device Sequence Number17539130
Product Code EZL
UDI-Device Identifier10884389034538
UDI-Public10884389034538
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND11502
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown